On the construction of W-N-algebras in the form of A(N-1)-Casimir algebras

Ozer H. T.

MODERN PHYSICS LETTERS A, vol.11, no.14, pp.1139-1149, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 14
  • Publication Date: 1996
  • Doi Number: 10.1142/s021773239600117x
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.1139-1149


Casimir W-algebras are shown to exist in such a way that the conformal spins of primary (generating) fields coincide with the orders of independent Casimir operators. We show here that this coincidence can be extended further to the case that these generating fields have the same eigenvalues with the Casimir operators.